The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

On LPS-Riemannian Manifold

Authors

H.B. Pandey, Manohar Singh and S.P. Pandey

Abstract

In this paper, Lorentzian Para Sasakian Riemannian manifold has been studied. The first section is introductory. Basic definitions and known results are defined. Second section deals with LPS- Riemannian manifold and the third section is devoted for KLPS-Riemannian manifold. Some interesting results have been investigated.

Keywords and Phrases : Riemannian manifold, Lorentzian Para Sasakian manifold, KLPS-Riemannian manifold, Curvature Tensor.

Received date : March 09, 2007

Accepted date: June 29, 2007

cited by: J.T.S. Vol. 1 (2007), pp.25-32

Download PDF